# SDR YENA20160806700

- Difficulty date: August 6, 2016
- Submitted: August 10, 2016
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 61,255 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, CORROSION WAS DISCOVERED ON AFT FLOOR SUPPORT AT Y765 FRAMES 66 - 70.   REMOVED AND REPLACED THE FLOOR SUPPORT.
